MAUDE Adverse Event Report: APPLIED MEDICAL CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB73
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "the upper part of the device (white) got disassembled from its support without any possibility to set it back in plac.Loss of pneumoperitoneum.Trocar unusable." patient status - unknown.
 
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.This is consistent with the initial intake of the complaint which detailed that the product would not be returned.In the absence of the subject device, it is difficult to determine the root cause of the event.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the root cause could not be determined, applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Additional information received via email from team member on april 26, 2016: the entire seal housing detached.No pictures are available of the event device.

Brand Name
CTB73, 12X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5596363
Report Number2027111-2016-00326
Device Sequence Number13652192
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727(17)180811(30)01(10)1252379
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/11/2018
Device Model NumberCTB73
Device Catalogue Number101219601
Device Lot Number1252379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1